# SDR CALA2019101801765

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 22,993 hours, 2,116 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PACK R, ADVISORY, PACK IS FAILED OR MANUALLY SHUT DOWN. IAW-FIM, 21-50-F1-73A-421A: MAINTENANCE MESSAGE 21-65113, 21-65114. USED THE CMCF TO PERFORM THIS GROUND TEST: 21 CABIN AIR CONDITIONING/TEMP CONTROL SYSTEM, SYSTEM TEST, RIGHT PACK SYSTEM AIR ON. SYSTEM TEST PASSED, RIGHT PACK OPS CHECK GOOD. ADD FAULT:215 101 42.
